71125members
373747posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

2 REPLIES 2
ScarletBea
Member

Re: Tamoxifen

Hi, for reassurance I also took citalopram with tamoxifen for about 2 years - when I got breast cancer I was still recovering from an episode of depression and taking daily citalopram, my GP said there was no conflict between the 2 so no reason to stop.

I hope you feel better soon.

Alicat
Member

Re: Tamoxifen

Hi pjb43,

l feel for you.

I have been on tamoxifen for 5 years. I started taking citalopram about 2 months after starting tamoxifen. I really struggled on starting tamoxifen I was the same as you, crying, feeling really low. The citalopram has made a real difference to me. It has helped with the hot flushes and mood. 
I wish you well. Take care

alicat

PJB43
Member

Tamoxifen

Hi I started taking tamoxifen a week ago and just as I thought ‘oh this isn’t too bad’ I’ve had an awful day, feel down and very tearful and can’t stop eating sugary foods. When I spoke to one of the breast care nurses prior to taking it I said the biggest thing I was worried about was the change in moods. Having previously suffered with postnatal depression and PMT I know the signs. Is there anyone out there taking antidepressants whilst on tamoxifen? As my doctor recommended citalopram x